# SDR AALA202106189026

- Difficulty date: June 17, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 77,554 hours, 9,961 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Skin
- Condition: Delaminated
- Location: Crw Rst Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW REST DOOR LOWER EDGE IS DELAMINATED AND BINDS WHEN OPENING.   REPAIRED DOOR PER EA 328755.
